# SDR 2023F00289

- Difficulty date: September 23, 2023
- Submitted: September 26, 2023
- Operation: General aviation
- Aircraft: N726XJ
- Make and model: Cessna 750
- Aircraft serial: 750226
- Aircraft time: 15,060 hours, 7,013 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cam
- Part number: 67420292
- Part serial: NSN
- Condition: Worn
- Location: Zone 700
- Stage of operation: CL
- How discovered: C
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

CREW REPORTS LANDING GEAR HANDLE FROZEN IN THE DOWN POSITION UPON CLIMB OUT. JACKED AIRCRAFT AND CHECKED NOSE STRUT EXTENSION, CHECK GOOD. APPLIED POWER AND GEAR HANDLE WENT UP. CHECKED NOSE GEAR SQUAT SWITCH AND SWITCH CAM. SWITCH CHECKED GOOD BUT FOUND EXCESSIVE PLAY IN CAM.  PULLED CAM DOWN AND GEAR HANDLE DID NOT GO UP, PUSHED CAM UP AND GEAR HANDLE WENT UP, REMOVED AND REPLACED CAM P/N 6742029-2. CYCLED GEAR, OPS CHECK GOOD.
